JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NONLINEAR VARIATIONAL EVOLUTION INEQUALITIES WITH NONLOCAL CONDITIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NONLINEAR VARIATIONAL EVOLUTION INEQUALITIES WITH NONLOCAL CONDITIONS
Jeong, Jin-Mun; Kim, Dong-Hwa; Park, Jong-Yeoul;
  PDF(new window)
 Abstract
The existence of solutions for the nonlinear functional differential equation with nonlocal conditions governed by the variational inequality is studied. The regularity and a variation of solutions of the equation are also given.
 Keywords
variational evolution inequalities;nonlocal condition;existence of solutions;regularity;analytic semigroup;subdifferential operator;
 Language
English
 Cited by
 References
1.
J. Appl. Math. Stochastic Anal., 1997. vol.10. 2, pp.145-156 crossref(new window)

2.
Nonlinear Anal., 2000. vol.39. pp.649-668 crossref(new window)

3.
Indian J. Pure Appl. Math., 1996. vol.27. pp.443-449

4.
Analysis and Control of Nonlinear Infinite Dimensional Systems, 1993.

5.
Operateurs Maximaux Monotones et Semigroupes de Contractions dans un Espace de Hilbert, 1973.

6.
J. Math. Anal. Appl., 1991. vol.162. pp.494-505 crossref(new window)

7.
Nonlinear Anal., 1998. vol.34. pp.65-72 crossref(new window)

8.
J. Math. Anal. Appl., 1993. vol.172. pp.256-265 crossref(new window)

9.
Problema aux limites non homogenes et applications, 1968. vol.3.

10.
Equations of Evolution, 1979.